# SDR AMTA200300105

- Difficulty date: January 17, 2003
- Submitted: April 17, 2003
- Operation: Air carrier
- Aircraft: N517AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27973
- System (JASC): 2565 · Escape Slide
- Part: Ring
- Condition: Detached
- Location: Escape Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 2L DOOR DIFFICULT TO ARM.  REMOVED SURVIVAL KIT D RING FROM GIRT BAR ASSEMBLY AND REATTACHED THE VELCRO END OF THE D-RING TO THE SLIDE THIS IS ITS NORMAL STOWED POSITION.  (M)
